<< Previous Issue Communications of the Korean Mathematical Society (Vol. 24, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 321—479
A note on $f$-derivations of BCI-algebras
Malik Anjum Javed and Muhammad Aslam
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 321—331
Atomic Hyper $BCK$-Algebras
Habib Harizavi
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 333—339
Rough prime ideals and rough fuzzy prime ideals in Gamma-semigroups
Ronnason Chinram
MSC numbers : Primary 20N25, 20M99, 20M12
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 341—351
Fuzzy translations and fuzzy multiplications of BCK/BCI-algebras
Kyoung Ja Lee, Young Bae Jun, and Myung Im Doh
MSC numbers : 03G25, 06F35, 08A72
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 353—360
Construction of many $d$-algebras
Paul J. Allen
MSC numbers : 06F35
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 361—366
$L^q$-estimates of maximal operators on the $p$-adic vector space
Yong-Cheol Kim
MSC numbers : 11S80, 11K70, 11E9
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 367—379
Strong convergence of an iterative method for finding common zeros of a finite family of accretive operators
Jong Soo Jung
MSC numbers : 47H06, 47H10, 47J25, 49M05
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 381—393
Corrigendum to "A remark on ergodicity of quantum Markovian semigroups" [Commun. Korean Math. Soc. 24 (2009), no. 1, 99--109]
Chul Ki Ko
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 395—395
Transforms and convolutions on function space
Seung Jun Chang and Jae Gil Choi
MSC numbers : Primary 60J65, 28C20
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 397—413
On some classes of generalized quasi-Einstein manifolds
Absos Ali Shaikh and Shyamal Kumar Hui
MSC numbers : 53B30, 53B50, 53C50, 53C80, 83D05
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 415—424
Mixed vector $FQ$-implicit variational inequality with local non-positivity
Byung-Soo Lee
MSC numbers : 90C33, 49J40
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 425—432
On intuitionistic fuzzy subspaces
Ahmed Abd El-Kader Ramadan and Ahmed Aref Abd El-Latif
MSC numbers : 54A40
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 433—450
A note on the set of root classes
Seoung Ho Lee
MSC numbers : Primary 55M20, 57N99
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 451—458
A numerical scheme with a mesh on characteristics for the Cauchy problem for one-dimensional hyperbolic conservation laws
Daeki Yoon, Hongjoong Kim, and Woonjae Hwang
MSC numbers : Primary 35L65, 65M50, 65M06
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 459—466
The faulty resistor problems and the inverse source problems for rectangular electrical networks
Younghun Mun
MSC numbers : Primary 94C12; Secondary 31A25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 467—479

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd